# SDR UHLA2015042500274

- Difficulty date: April 25, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 28,756 hours, 17,712 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OPEN ON EICAS ABOUT 18000 CLIMBING OUT.  NORMAL PRESSURIZATION DURING FLIGHT, INDICATION CLEARED DURING DESCENT.  R & R L2 DOOR PROXIMITY SENSOR IAW AMM 53-23-21. OPS CHECK GOOD.
